Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Saliva stuck in chest, throwing up blood with intensity, red spots below eyes. Possible reason?

About every couple months I wake up with a feeling as if something, which I believe to be saliva, is stuck in my chest . Ranging anywhere from my upper stomach, to my chest, to my lower throat area. Soon thereafter I get excessive saliva and almost immediately following I begin to throw up. Typically the first time I vomit its yellow or clear. But then every time after that it is clearly blood that I m throwing up. I also noticed I have a lot of fatigue , sweats, and pain, nausea and discomfort in my stomach. The throwing up is so Intense that it makes the skin below my eyes and above my eyes spotty. Red spots everywhere as if I ve busted blood vessels. Next day I m fine. As I said its happening every few months for the last four years or so.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Several possibilities have to be considered - Sinusitis and post-nasal discharge / reflux from hiatus hernia / gall bladder stones / Coronary Artery Disease / Allergic bronchitis - and so on.
The ideal option will be to see an Internist and investigate - depending on examination

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor